# SDR 2003FA0000342

- Difficulty date: March 19, 2003
- Submitted: April 1, 2003
- Operation: General aviation
- Aircraft: N862AF
- Make and model: Grob G 120A
- Aircraft serial: 85002
- Engine: Lyc AEIO540D4D5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shaft
- Condition: Damaged
- Location: Dry Air Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AIR PRESSURE INDICATED ZERO OUTPUT.  MAINTENANCE TECH FOUND BROKEN SHAFT ON DRY AIR PUMP.  PROBABLE CAUSE: VIBRATION FROM ENGINE.  C/A:  MFG TO INVESTIGATE PUTTING STIFFER LORD MOUNTS ON ENGINE FRAME TO REDUCE ENGINE VIBRATION TO OTHER COMPONENTS.
